Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had meniscus tear. Taking Orcerin. What can help to reduce knee pain?

hello Dr. I am 53 and gone through orthroscopy of my right knee due to meniscus tear (locking problem) 4 months back. that problem is solved now but due to fell 20-25 days back i hurt my both knees slightly. Since then i am having pain in knees while step upstairs and down stairs. here Dr. advised me to have ORCERIN GM.I am taking it once after dinner from 2 months. please suggest me should i increase the dose or do some thing else.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Rashmi and thanks for the query
You have no need to increase the dose. Take some analgesic drugs to control pain in worse condition as per direction of your doctor. Apply local gel, do hot fermentation and wear elastic bandage on the knee while walking and climbing stairs.
Do physiotherapy for 5-10 day to control pain. Do regular exercises thereafter as per direction of the physiotherapist.
Hope this will help you.
Best Wishes
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor